# SDR ASAA2025092461321

- Difficulty date: September 24, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 74,315 hours, 39,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SHT2024T3
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

REF LOG 60949227, BIRD STRIKE FWD LH FUSLAGE AND NOSE AT APPROX 7,500 MSL. MIG-2C # 40-0058301 INITIATED. GROUNDED - YES. ACCOMPLISHED CATEGORY "B" MAJOR REPAIR AT FWD LH FUSELAGE NOSE SKIN PANEL 141A3521 BETWEEN STA 178-188 JUST BELOE STGR 24L IAW B737-700 SRM 53-10-01-2R-8 REPAIR 8. INSPECTION THRESHOLD OF 50,000 F.C AFTER A/C DELIVERY METHOD OF LFEC, REPEAT INSPECTION INTERVAL OF 9,000 F.CTHIS CLEARS MCT DEFERRAL, SEAMC CHRIS NOTIFIED. SRXR430X.
